# SDR FDEA202204150964

- Difficulty date: April 15, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757
- Aircraft serial: 26701
- Aircraft time: 73,657 hours, 28,142 cycles
- Engine: Pwa PW2037
- System (JASC): 7400 · Ignition System
- Part: Floorboard
- Part number: 1186118213
- Part serial: NA
- Condition: Damaged
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE 220 FLOOR BOARD 222MCF IS DAMAGED. FABRICATED ZONE 220 FLOOR BOARD 222MCF ON VT MAE TRAVELER #T22/1610311 IAW DWG   SRZ-25-005.  MAJOR REPAIR
